# SDR AWXA200700255

- Difficulty date: January 25, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684634
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND INTERCOSTAL WEB CRACKED BETWEEN BS 294.5 AND 303.9, S16L.  REPLACED INTERCOSTAL WEB BETWEEN BS 294.5 AND 303.9, S16L IAW AWA ER 03-5312-07051-SS1.
